MathSciNet Relay Station
MathSciNet bibliographic data
MR1751953 (2001c:78026) 78A60 (35Q60 78A10)
Bidégaray, Brigitte On the Cauchy problem for some systems occurring in nonlinear optics. Adv. Differential Equations 3 (1998), no. 3, 473–496.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement